ITERATIVE SOLUTION OF FUNCTIONAL VOLTERRA-FREDHOLM INTEGRAL EQUATION WITH DEVIATING ARGUMENT


Atalan Y. , KARAKAYA V.

JOURNAL OF NONLINEAR AND CONVEX ANALYSIS, vol.18, no.4, pp.675-684, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 18 Issue: 4
  • Publication Date: 2017
  • Title of Journal : JOURNAL OF NONLINEAR AND CONVEX ANALYSIS
  • Page Numbers: pp.675-684

Abstract

In this paper, we show that the iteration method defined in "V. Karakaya, Y. Atalan, K. Dogan and NH. Bouzara, Some Fixed Point Results for a New Three Steps Iteration Process in Banach Spaces, Fixed Point Theory" converges to solution of the functional Volterra-Fredholm integral equation with deviating argument in a Banach space. Furthermore, a data dependence result for the solution of this integral equation has been proven.